[very sorry if wrong section.. somewhat sex related] I have started on Citalopram.. Worried about sex drive diminshing. The Doctor recommended I start on them. It had been a month since I first saw him and showed signs of depression. I told him of my relationship woes and he said that feeling this way is normal after a break up. So at that point I declined taking them as I had hoped the cloud of unhappiness would lift. Anyway, at the beginning of the week when I saw him although my mood had improved he said it would be best to at least trial the anti-depressant. It's only been a few days, very little side effects other than being a little more tired than usual... and not being able to get myself off at which I have only attempted once in the 3 days since starting. Is there anyone here that is familiar with it? and should I be worrying? I know it's a common side effect but is there anyway around it?